# SDR FQAR20170609035

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N329PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843512
- Aircraft time: 19,714 hours
- Engine: Lyc O360A4M
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62664000
- Condition: Cracked
- Location: Fire Wall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE FWD ONE OF TWO Z-SHAPED BRACKETS IMMEDIATELY BEHIND THE FIREWALL,  FOUND CRACKED. IT IS LIKELY CRACKING IS CAUSED BY THE MOVEMENT OF THE RUDDER PEDALS STRESSING THE SURROUNDING STRUCTURE.
